American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Carme Cascante and Joaquin M. Ortega. On a characterization of bilinear forms on the Dirichlet space. Proc. Amer. Math. Soc. 140 (2012) 2429-2440.
Abstract, references, and article information   
View Article: PDF

[2] Igor E. Pritsker. Distribution of point charges with small discrete energy. Proc. Amer. Math. Soc. 139 (2011) 3461-3473. MR 2813378.
Abstract, references, and article information   
View Article: PDF

[3] Matthew Baker and Robert Rumely. Brief overview of Berkovich's theory. Math. Surveys Monogr. 159 (2010) 405-415.
Book volume table of contents   
View Article: PDF

[4] Matthew Baker and Robert Rumely. Applications to the dynamics of rational maps. Math. Surveys Monogr. 159 (2010) 291-375.
Book volume table of contents   
View Article: PDF

[5] Matthew Baker and Robert Rumely. $\mathbb {R}$-trees and Gromov hyperbolicity. Math. Surveys Monogr. 159 (2010) 393-404.
Book volume table of contents   
View Article: PDF

[6] Matthew Baker and Robert Rumely. Harmonic functions. Math. Surveys Monogr. 159 (2010) 145-192.
Book volume table of contents   
View Article: PDF

[7] Matthew Baker and Robert Rumely. Some results from analysis and topology. Math. Surveys Monogr. 159 (2010) 377-391.
Book volume table of contents   
View Article: PDF

[8] Matthew Baker and Robert Rumely. Metrized graphs. Math. Surveys Monogr. 159 (2010) 49-72.
Book volume table of contents   
View Article: PDF

[9] Matthew Baker and Robert Rumely. The Berkovich unit disc. Math. Surveys Monogr. 159 (2010) 1-18.
Book volume table of contents   
View Article: PDF

[10] Matthew Baker and Robert Rumely. The Berkovich projective line. Math. Surveys Monogr. 159 (2010) 19-47.
Book volume table of contents   
View Article: PDF

[11] Matthew Baker and Robert Rumely. Potential Theory and Dynamics on the Berkovich Projective Line. Math. Surveys Monogr. 159 (2010) MR MR2599526.
Book volume table of contents   

[12] Matthew Baker and Robert Rumely. The Laplacian on the Berkovich projective line. Math. Surveys Monogr. 159 (2010) 87-119.
Book volume table of contents   
View Article: PDF

[13] Matthew Baker and Robert Rumely. Multiplicities. Math. Surveys Monogr. 159 (2010) 249-290.
Book volume table of contents   
View Article: PDF

[14] Matthew Baker and Robert Rumely. The Hsia kernel. Math. Surveys Monogr. 159 (2010) 73-85.
Book volume table of contents   
View Article: PDF

[15] Matthew Baker and Robert Rumely. Capacity theory. Math. Surveys Monogr. 159 (2010) 121-144.
Book volume table of contents   
View Article: PDF

[16] Matthew Baker and Robert Rumely. Subharmonic functions. Math. Surveys Monogr. 159 (2010) 193-248.
Book volume table of contents   
View Article: PDF

[17] Juha Lehrbäck. Pointwise Hardy inequalities and uniformly fat sets. Proc. Amer. Math. Soc. 136 (2008) 2193-2200. MR 2383525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lars Inge Hedberg and Yuri Netrusov. An axiomatic approach to function spaces, spectral synthesis, and Luzin approximation. Memoirs of the AMS 188 (2007) MR 2326315.
Book volume table of contents   

[19] Anders Björn, Jana Björn and Nageswari Shanmugalingam. A problem of Baernstein on the equality of the $p\mspace{1mu}$-harmonic measure of a set and its closure. Proc. Amer. Math. Soc. 134 (2006) 509-519. MR 2176020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Visa Latvala. A strong Lebesgue point property for Sobolev functions. Proc. Amer. Math. Soc. 132 (2004) 2331-2338. MR 2052410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert Rumely, Chi Fong Lau and Robert Varley. Existence of the sectional capacity. Memoirs of the AMS 145 (2000) MR 1677934.
Book volume table of contents   

[22] T. Bloom and N. Levenberg. Capacity convergence results and applications to a Berstein-Markov inequality. Trans. Amer. Math. Soc. 351 (1999) 4753-4767. MR 1695017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marc Troyanov. Solving the $p$-Laplacian on manifolds. Proc. Amer. Math. Soc. 128 (2000) 541-545. MR 1622993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Zhijian Wu. Strong type estimate and Carleson measures for Lipschitz spaces. Proc. Amer. Math. Soc. 127 (1999) 3243-3249. MR 1637452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Piotr Hajlasz. Pointwise Hardy inequalities. Proc. Amer. Math. Soc. 127 (1999) 417-423. MR 1458875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Eduardo Gatto and Stephen Vági. On functions arising as potentials on spaces of homogeneous type. Proc. Amer. Math. Soc. 125 (1997) 1149-1152. MR 1372029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. B. Dynkin and S. E. Kuznetsov. Linear additive functionals of superdiffusions and related nonlinear P.D.E. . Trans. Amer. Math. Soc. 348 (1996) 1959-1987. MR 1348859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Urban Cegrell and Evgeny A. Poletsky. A counterexample to the ``fine'' problem in pluripotential theory . Proc. Amer. Math. Soc. 123 (1995) 3677-3679. MR 1277101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David R. Adams. Weighted nonlinear potential theory . Trans. Amer. Math. Soc. 297 (1986) 73-94. MR 849468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Joseph Glover. Markov processes with identical hitting probabilities . Trans. Amer. Math. Soc. 275 (1983) 131-142. MR 678339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2